# SDR SWAA2022090649594

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,844 hours, 32,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK LIGHT INOP; AFT ENTRY DOOR. WORK LIGHT INOP AFT ENTRY DOOR.<[01] RELAMPED WORK LIGHT AT AFT ENTRY DOOR IAW AMM 33-26-01
